Alert archive / Texas / Wind Chill Advisories in 2015
Wind Chill Advisory 3, NWS Brownsville, TX
NWS Brownsville, TX issued this wind chill advisory at Mar 4, 2015, 4:10 PM CST for 8 counties in Texas. It took effect at Mar 5, 2015, 6:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2015, 4:10 PM CST (22:10 UTC)
- In effect from
- Mar 5, 2015, 6:00 AM CST
- Expired
- Mar 5, 2015, 12:09 PM CST
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -725 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088 WWUS44 KBRO 042210 WSWBRO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 PM CST WED MAR 4 2015 ...STRONG COLD FRONT LATE TONIGHT BRINGING A BLAST OF COLD AIR AND STRONG WINDS THURSDAY... .AN ARCTIC COLD FRONT WILL REACH THE NORTHERN RANCH LANDS LATE TONIGHT AND MOVE INTO THE RIO GRANDE VALLEY EARLY THURSDAY MORNING. SHALLOW COLD AIR WILL FILTER INTO THE AREA LATE TONIGHT INTO THURSDAY MORNING. WINDS WILL SHIFT TO THE NORTH AND INCREASE IN THE WAKE OF THE COLD FRONT. TEMPERATURES WILL FALL INTO THE LOWER 40S LATE TONIGHT INTO THURSDAY. WITH THE STRONG NORTH WINDS...TEMPERATURES WILL FEEL LIKE THE MID TO UPPER 20S ACROSS THE NORTHERN RANCH LANDS AND FEEL LIKE THE UPPER 20S TO LOWER 30S ACROSS THE RIO GRANDE VALLEY THURSDAY. TXZ248>257-050615- /O.NEW.KBRO.WC.Y.0003.150305T1200Z-150306T0000Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 410 PM CST WED MAR 4 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. * WIND CHILL VALUES...BETWEEN 23 AND 28 DEGREES ACROSS THE NORTHERN RANCH LANDS AND BETWEEN 25 AND 30 DEGREES ACROSS THE RIO GRANDE VALLEY. * OTHER IMPACTS...BEING OUTSIDE WITH EXPOSED SKIN OR CLOTHING INSUFFICIENT TO PROTECT SOMEONE FROM THESE COLD WIND CHILLS COULD RESULT IN HEALTH PROBLEMS. CHILDREN AND ADULTS STANDING OUTSIDE FOR LONG DURATION...SUCH AS AT BUS STOPS SHOULD TAKE EXTRA PRECAUTIONS TO STAY WARM. PETS AND LIVESTOCK MAY BECOME STRESSED DUE TO THE COLD TEMPERATURES. MAKE SURE ADEQUATE SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL DROP TO 30 OR LOWER FOR AT LEAST 2 HOURS FOR THE RIO GRANDE VALLEY AND 25 DEGREES OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRANDE PLAINS AND NORTHERN RANCHLANDS...WITH WINDS OF 10 MPH OR GREATER. && $$ CASTILLO
2 follow-up statements
895 WWUS44 KBRO 051034 WSWBRO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 434 AM CST THU MAR 5 2015 ...VERY LOW WIND CHILLS EXPECTED THROUGH FRIDAY MORNING... .AN ARCTIC COLD FRONT MOVED THROUGH DEEP SOUTH TEXAS EARLY THIS MORNING. SHALLOW COLD AIR WILL CONTINUE FILTERING INTO THE AREA TODAY THROUGH EARLY FRIDAY. THE TEMPERATURES WILL FALL DRASTICALLY IN THE WAKE OF THE FRONT. THE STRONG NORTH WINDS WILL COMBINE WITH THE LOW TEMPERATURE READINGS TO PRODUCE LOW WIND CHILL VALUES ACROSS ALL OF DEEP SOUTH TEXAS THROUGH FRIDAY MORNING. TXZ248>257-051845- /O.EXT.KBRO.WC.Y.0003.150305T1200Z-150306T1500Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 434 AM CST THU MAR 5 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY... * WIND CHILL VALUES WILL RANGE FROM 23 AND 28 DEGREES ACROSS THE NORTHERN RANCH LANDS AND FROM 25 AND 30 DEGREES ACROSS THE RIO GRANDE VALLEY THROUGH FRIDAY MORNING. * OTHER IMPACTS...BEING OUTSIDE WITH EXPOSED SKIN OR CLOTHING INSUFFICIENT TO PROTECT SOMEONE FROM THESE COLD WIND CHILLS COULD RESULT IN HEALTH PROBLEMS. CHILDREN AND ADULTS STANDING OUTSIDE FOR LONG DURATION...SUCH AS AT BUS STOPS SHOULD TAKE EXTRA PRECAUTIONS TO STAY WARM. PETS AND LIVESTOCK MAY BECOME STRESSED DUE TO THE COLD TEMPERATURES. MAKE SURE ADEQUATE SHELTER IS AVAILABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WIND CHILL INDEX VALUES WILL DROP TO 30 OR LOWER FOR AT LEAST 2 HOURS FOR THE RIO GRANDE VALLEY AND 25 DEGREES OR LOWER FOR 2 OR MORE HOURS FOR THE RIO GRANDE PLAINS AND NORTHERN RANCHLANDS...WITH WINDS OF 10 MPH OR GREATER. && $$
694 WWUS44 KBRO 051809 WSWBRO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1209 PM CST THU MAR 5 2015 ...TEMPERATURES NOT AS COLD AS EXPECTED... .WINDS ARE SLOWLY DIMINISHING AND TEMPERATURES HAVE NOT DROPPED AS LOW AS EXPECTED THIS WILL KEEP WINDS CHILLS TEMPERATURES JUST ABOVE ADVISORY LEVELS. TXZ248>257-051915- /O.CAN.KBRO.WC.Y.0003.000000T0000Z-150306T1500Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1209 PM CST THU MAR 5 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND CHILL ADVISORY. WINDS CHILLS BETWEEN 30 AND 39 DEGREES CAN BE EXPECTED THE REMAINDER OF THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind chill advisory went out at Mar 4, 2:57 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 4, 2:57 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
257 PM CST WED MAR 4 2015
.SHORT TERM /NOW THROUGH THURSDAY NIGHT/...THE INFAMOUS COLD FRONT
CURRENTLY LIES ALONG A SHREVEPORT...TEMPLE...JUNCTION TO NORTH OF
DEL RIO LINE. STEADY SOUTHWARD PROGRESS SURGES THE FRONT THROUGH THE
NORTHERN COUNTIES BETWEEN MIDNIGHT AND 3AM AND THE RGV 3 TO 6 AM.
TEMPERATURES IN THE 20S AND 30S OVER NORTH TEXAS WILL BE HEADING OUR
WAY WITH AT LEAST A 24-36 HOUR PERIOD OF COLD AIR ADVECTION.
FORECAST REMAINS DIFFICULT TO DIGEST WITH A LOT GOING ON IN A SHORT
AMOUNT OF TIME.
WILL HIGHLIGHT THE BIGGEST IMPACTS. THE SHARP TEMPERATURES CONTRAST
IS STILL ON TAP WITH TEMPERATURES TO REMAIN IN THE 60S OR NEAR 70
MUCH OF THE NIGHT THEN TUMBLE VERY QUICKLY WITH AN EXPECTED 20-30
DEGREE DROP IN TEMPERATURES 3 TO 5 HOURS. GFS/NAM GUIDANCE SHOW A
20+ DEGREE DROP IN THE LOWER VALLEY BETWEEN 6 AND 9 AM THURSDAY AND
THEN CONTINUE FALLING THROUGH MID DAY. EXPECT UP TO A 40+ DEGREE
DOWNWARD CHANGE IN AMBIENT TEMPERATURES FROM TODAY THROUGH THURSDAY.
WINDS AND WIND CHILLS NEXT...TIGHT PRESSURE GRADIENT ACROSS TEXAS
AND JUST BEHIND THE FRONT AND STILL ARCTIC HIGH PRESSURE AT 1040MB
TO MOVE INTO STATE THURSDAY. NORTHERLY WINDS TO INCREASE RAPIDLY
WITH THE INITIAL SURGE OF THE FRONT WITH AT LEAST 20 TO 30 MPH AND
HIGHER GUSTS. GRADIENT STRENGTHENS THROUGH AT LEAST NOON WITH WINDS
UP ANOTHER NOTCH POSSIBLY REACHING WIND ADVISORY LEVELS ALONG THE
COAST COUNTIES. THIS WILL MATCH UP WELL WITH THE ON GOING GALE
WARNING ISSUED LAST NIGHT. MODEL GUIDANCE HAS ALSO BEEN INDICATING 3
TO 6 HOURS OF ADVISORY LEVELS WINDS AND THE MAV AND MET USUALLY DO
WELL WITH THE LOCAL WINDS. AS THE WINDS INCREASE AND TEMPS DROP LIKE
A ROCK WINDS CHILLS TO GO LOW. WIND CHILL ADVISORIES WILL BE ISSUED
FOR ALL OF THURSDAY AND MAY HAVE TO BE EXTENDED THROUGH THURSDAY
NIGHT IF WINDS REMAIN HIGH ENOUGH.
RAINFALL AND POTENTIAL FOR FREEZING RAIN...OF THE MOST CONCERN BUT
LATE IN THE FORECAST PERIOD IS THE CHANCE OF RAIN FREEZING RAIN AND
OR DRIZZLE IN THE MID AND LOWER VALLEY LATE THURSDAY NIGHT INTO
FRIDAY MORNING. FIRST RAIN TO INCREASE IN COVERAGE AS THE FRONT
PASSES TO THE SOUTH. OVERRUNNING CONDITIONS TO DEVELOP RATHER RAPIDLY
IN WAKE OF THE FRONT WITH THE WARM AIR BEING FORCED OVER THE TOP OF
THE DEEPENING COLD AIR. RAIN AMOUNTS MAY NOT BE MUCH A FEW HUNDREDTHS
AT BEST BUT MOST AREAS SHOULD SEE SOME RAIN. POPS WERE INCREASED TO
60 TO 80 PERCENT FOR THURSDAY AND CONFIDENCE IS HIGH ENOUGH TO
WARRANT 100 PERCENT. TEMPERATURES CONTINUE TO FALL SLIGHTLY
THURSDAY NIGHT AND DEW POINTS CONTINUE TO CRASH INTO FRIDAY
MORNING. THE DRIER AIR WILL PUSH THE DEEPER MOISTURE SOUTH LETTING
THE NORTHERN AND WESTERN RANCHLANDS TO DRY OUT. THE COASTAL SECTIONS
CONTINUE OVER THE DEEPER MOISTURE WITH A SHARP INVERSION AND DEEP
LAYER MOISTURE. EVAPORATIVE COOLING IS LIKELY TO TAKE PLACE AS
PRECIPITATION CONTINUES TO FALL THROUGH THIS LAYER AND WITH DEW
POINTS FALLING BETWEEN 25-29 DEGREES AMBIENT TEMPERATURES COULD FALL
TO THE WET BULB WHICH IS FORECAST TO LOWER BETWEEN 30-32 DEGREES.
THIS BRINGS UP THE THREAT OF SOME FREEZING RAIN/DRIZZLE. AN SPS HAS
BEEN ISSUED TO COVER THE DETAILS AND CONFIDENCE ON THIS EVENT. NO
ADVISORIES OR WARNINGS ARE ISSUED YET BUT FURTHER INTERROGATION OF
THE NEXT TWO MODEL RUNS MAY SHED SOME LIGHT ON THIS ISSUE.
.LONG TERM /FRIDAY THROUGH TUESDAY/...AN ARCTIC SOURCE AIRMASS
ARRIVING THURSDAY WILL CONTINUE TO SETTLE OVER DEEP SOUTH TEXAS
EARLY IN THE LONG TERM. CAA WILL CONTINUE ACROSS THE AREA THROUGH
SATURDAY. SOUTHWEST WINDS ALOFT...ANCHORED BY A MID LEVEL LOW OVER
BAJA CALIFORNIA AND NORTHWEST MEXICO WILL SUPPORT OVERRUNNING...
PERSISTENT CLOUDY SKIES WITH PATCHY DRIZZLE AND LIGHT RAIN THROUGH
SATURDAY MORNING.
TEMPERATURES WILL BE WELL BELOW NORMAL...WITH SPECIAL HAZARDS FRIDAY
MORNING. A VERY COLD AIR MASS WILL ARRIVE THU MORNING...LOWERING
TEMPERATURES SIGNIFICANTLY. THURSDAY NIGHT TEMPERATURES FOR THE LWR
VALLEY...INCLUDING THE COUNTIES OF CAMERON...WILLACY...HIDALGO AND
THE SOUTHERN PORTIONS OF KENEDY AND BROOKS COUNTIES...WILL DECREASE
TO JUST ABOVE FREEZING BY THE PREDAWN HOURS OF FRIDAY. ANY LIGHT
LIQUID PRECIPITATION WILL HAVE A CHANCE TO EVAPORATE AS IT FALLS
THROUGH DRIER AIR NEAR THE SFC...ALLOWING IT TO POTENTIALLY COOL
ENOUGH TO FREEZE BY THE TIME IT REACHES THE GROUND.
FRIDAY TEMPS WILL WARM INTO THE 40S BUT TEMPERATURES OVERALL WILL
REMAIN WELL BELOW NORMAL THROUGH THE WEEKEND. LOW TEMPERATURES
FRIDAY NIGHT WILL FALL INTO THE 30S ACROSS THE RANCHLANDS TO THE
LOWER 40S NEAR THE COAST. NO FREEZING TEMPERATURES EXPECTED AT THIS
TIME ACROSS DEEP SOUTH TEXAS. HIGH TEMPS SATURDAY WILL SEEM WARM IN
THE 50S EVEN THOUGH 20 DEGREES BELOW NORMAL. A SLOW WARMING TREND
WILL CONTINUE INTO THE EARLY PART OF THE WEEK...WITH NEAR NORMAL
TEMPS FINALLY BACK AROUND TUESDAY.
THE DEVELOPMENT OF A COASTAL TROUGH OFF THE LOWER TEXAS COAST...
ALONG WITH AN APPROACHING A 500MB TROUGH BELOW THE RIGHT ENTRANCE
REGION OF AN EXITING JET STREAK WILL PROVIDE A LINGERING CHANCE OF
RAIN SATURDAY THROUGH MONDAY OR TUESDAY. THE TROUGH WILL MOVE SLOWLY
EAST...STRUGGLING TO MOVE PAST TEXAS...AND RAIN CHANCES WILL LINGER
INTO EARLY NEXT WEEK.
&&
.MARINE...
GALE WARNINGS REMAIN POSTED FOR THE LOWER TEXAS COAST AS WELL AS
THE ENTIRE TEXAS COAST AND ALL OF THE WESTERN AND SOUTHWESTERN
GULF OF MEXICO. THE SIGNIFICANT COLD FRONT EXPECTED BETWEEN
MIDNIGHT AND 6AM WITH GALE FORCE WINDS TO DEVELOP RATHER QUICKLY.
SEAS BECOME HAZARDOUS BY 6 AM THURSDAY IF NOT EARLIER AND WILL
STAY INTENSE THROUGH THURSDAY NIGHT AS STRONG HIGH PRESSURE
REMAINS NORTH OF THE COASTAL WATERS WITH COLD AIR CONTINUES TO
POOR INTO THE REGION. FOG MAY DEVELOP OFFSHORE TONIGHT AS WINDS
SLACKEN IN ADVANCE OF THE FRONT AND MAY BECOME DENSE FOR A SHORT
WHILE BEFORE THE STRONG WINDS ADVANCE SOUTHWARD.
FRIDAY THROUGH SUNDAY...SLOW RECOVERY WILL BE ONGOING IN THE WAKE OF
THE STRONG COLD FRONT OF THURSDAY. HIGH SEAS PERSISTING INTO FRIDAY
EVENING WILL EXTEND SMALL CRAFT ADVISORY CONDITIONS INTO THE LONG
TERM PORTION OF THE FORECAST...EVEN AS WINDS EASE BELOW 20 KNOTS
FRIDAY MORNING. THE MAIN HIGH PRESSURE CENTER WILL HOLD STRONG OVER
THE LOWER MISSISSIPPI VALLEY FRIDAY...BUT HIGH PRESSURE OVER SOUTH
TEXAS WILL WEAKEN AND THE WINDS OVER THE GULF WILL VEER AND WEAKEN
FROM FRESH TO MODERATE BY SATURDAY. HIGH PRESSURE PUSHING OUT INTO
THE NORTHEAST GULF SUNDAY AND THE PERSISTENCE OF AN INVERTED
TROUGH OVER THE NORTHWEST GULF MAY HELP REINVIGORATED NORTHEAST
WINDS INCREASE BACK INTO THE FRESH CATEGORY SUNDAY...REQUIRING AN
EXERCISE CAUTION OR LOW END SMALL CRAFT ADVISORY MENTION ON THE
GULF...WITH SEAS AT FOUR TO SIX FEET SUNDAY BUT BUILDING TO SEVEN
FEET OR MORE SUNDAY NIGHT AND EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 44 44 37 47 / 80 80 40 30
BROWNSVILLE 42 42 35 46 / 80 80 40 40
HARLINGEN 42 42 33 45 / 80 80 40 30
MCALLEN 40 40 33 46 / 70 70 30 20
RIO GRANDE CITY 41 41 36 47 / 60 60 10 10
SOUTH PADRE ISLAND 46 46 40 49 / 80 80 40 40
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND CHILL ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR
TXZ248>257.
WIND ADVISORY FROM 5 AM TO 3 PM CST THURSDAY FOR TXZ251-254>257.
GM...GALE WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR
GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
59/54/58Hazardous weather outlook, Mar 4, 7:40 AM CST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 740 AM CST WED MAR 4 2015 TXZ248>257-042200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 740 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. RIP CURRENT RISK WILL INCREASE FROM NORTH TO SOUTH AFTER MIDNIGHT AS WINDS AND SEAS INCREASE BEHIND A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH FROM THURSDAY THROUGH MONDAY. A WIND ADVISORY IS POSSIBLE FOR PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY ON THURSDAY. A WIND CHILL ADVISORY IS POSSIBLE FOR PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY THURSDAY THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-042200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 740 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE LOWER TEXAS GULF WATERS FROM 0 TO 60 NAUTICAL MILES OFFSHORE FROM LATE TONIGHT THROUGH THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE LOWER TEXAS GULF WATERS FROM 0 TO 60 NAUTICAL MILES OFFSHORE THURSDAY AND THURSDAY EVENING. CONTINUED STRONG WINDS AND ROUGH SEAS ARE EXPECTED ALONG THE LOWER TEXAS COAST THROUGH SUNDAY POSSIBLY REQUIRING ADDITIONAL SMALL CRAFT ADVISORIES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Mar 4, 1:41 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 141 PM CST WED MAR 4 2015 TXZ250-251-253>257-050100- BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 141 PM CST WED MAR 4 2015 ...LIGHT FREEZING DRIZZLE POSSIBLE LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR THE LOWER VALLEY... A STRONG COLD FRONT WILL ARRIVE THURSDAY MORNING...LOWERING TEMPERATURES SIGNIFICANTLY. THURSDAY NIGHT TEMPERATURES FOR THE LOWER VALLEY...INCLUDING THE COUNTIES OF CAMERON...WILLACY... HIDALGO AND THE SOUTHERN PORTIONS OF KENEDY AND BROOKS COUNTIES...WILL DECREASE TO JUST ABOVE FREEZING BY THE PREDAWN HOURS OF FRIDAY. ANY LIGHT LIQUID PRECIPITATION WILL HAVE A CHANCE TO EVAPORATE AS IT FALLS THROUGH DRIER AIR NEAR THE SURFACE... ALLOWING IT TO POTENTIALLY COOL ENOUGH TO FREEZE BY THE TIME IT REACHES THE GROUND. PRECIPITATION ACCUMULATION IS EXPECTED TO BE LIGHT...BUT BECAUSE THE POTENTIAL OCCURRENCE OF FREEZING PRECIPITATION IN DEEP SOUTH TEXAS IS RELATIVELY RARE...PRECAUTIONARY MEASURES SHOULD BE TAKEN. BE PREPARED TO DEAL WITH A LIGHT COAT OF ICE ON SURFACES LIKE YOUR VEHICLE FIRST THING FRIDAY MORNING. ELEVATED SURFACES LIKE BRIDGES AND OVERPASSES MAY BE SLIPPERY AND MOTORISTS SHOULD USE EXTREME CARE DURING THE MORNING COMMUTE FRIDAY MORNING. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER UPDATES. 54
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:21 AM CST | Gale Warning | BRO | 38 hr | |
| Mar 4, 4:21 AM CST | Marine Dense Fog Advisory | BRO | 4 hr | |
| Mar 4, 4:22 PM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 23 hr |
Nearby
Wind Chill Advisories in Texas, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.